Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 116, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 31, 2013, 10:08 PM EDT for 7 counties in Indiana. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 10:08 PM EDT (02:08 UTC)
- Expired
- Oct 31, 2013, 11:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Decatur County, IN, Delaware County, IN, Hancock County, IN, Henry County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 10:20 PM EDT | TSTM WND DMG | Kennard, IN | MULTIPLE TREES DOWN...ONE MAY HAVE FALLEN ON HOUSE |
| Oct 31, 10:20 PM EDT | TSTM WND DMG | Rushville, IN | DAMAGED FARM EQUIPMENT WEST OF RUSHVILLE. TREES DOWN AROUND RUSH COUNTY. |
| Oct 31, 10:30 PM EDT | TSTM WND DMG | 2 Wsw Cambridge City, IN | ONE TREE DOWN |
| Oct 31, 10:42 PM EDT | TSTM WND DMG | 10 Sw Winchester, IN | RANDOLPH COUNTY SHERRIFF REPORTED MULTIPLE TREES DOWN, WITH ONE INTO A HOUSE NEAR HUNTSVILLE. POWER OUTAGES IN RURAL RANDOLPH COUNTY SOUTH OF PARKER. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 6:24 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS53 KIND 010208
SVRIND
INC031-035-059-065-135-139-145-010300-
/O.NEW.KIND.SV.W.0116.131101T0208Z-131101T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 PM EDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN CENTRAL INDIANA...
EXTREME SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
EASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
HENRY COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
EASTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 1100 PM EDT
* AT 1006 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF ANDERSON TO 8 MILES SOUTH OF
SHELBYVILLE...AND MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...RUSHVILLE...WALDRON...CADIZ...MANILLA...KNIGHTSTOWN...
ARLINGTON...SULPHUR SPRINGS...ST. PAUL...GREENSBORO...SPRINGPORT...
MOUNT SUMMIT...ADAMS...SPICELAND...MOSCOW...DUNREITH...MAYS...
SUMMIT LAKE STATE PARK...SANDUSKY AND MILROY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 112 AND 133.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 121 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4000 8508 4000 8519 3979 8521 3978 8530
3942 8529 3935 8569 3995 8560 3995 8558
4009 8557 4010 8505
TIME...MOT...LOC 0208Z 253DEG 61KT 4007 8547 3942 8570
HAIL...<.75IN
WIND...60MPH
$$
KOCH1 follow-up statement
005
WWUS53 KIND 010237
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EDT THU OCT 31 2013
INC031-035-059-065-135-139-145-010247-
/O.CAN.KIND.SV.W.0116.000000T0000Z-131101T0300Z/
SHELBY IN-RUSH IN-RANDOLPH IN-HENRY IN-HANCOCK IN-DECATUR IN-
DELAWARE IN-
1037 PM EDT THU OCT 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN DELAWARE...
NORTHERN DECATUR...EASTERN HANCOCK...HENRY...SOUTHWESTERN RANDOLPH...
RUSH AND EASTERN SHELBY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4000 8508 4000 8519 3979 8521 3978 8530
3942 8529 3935 8569 3995 8560 3995 8558
4009 8557 4010 8505
TIME...MOT...LOC 0237Z 253DEG 61KT 4021 8485 3956 8509
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 9:46 PM EDT, 22 minutes earlier.
Area forecast discussion, Oct 31, 9:46 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 946 PM EDT THU OCT 31 2013 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 258 PM EDT THU OCT 31 2013 LOW PRESSURE WILL STRENGTHEN RAPIDLY AS IT MOVES INTO THE GREAT LAKES LATE THIS AFTERNOON...WITH A TRAILING COLD FRONT MOVING THROUGH THE REGION THIS EVENING. WIDESPREAD RAIN AND GUSTY WINDS ARE EXPECTED ...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS PRODUCING DAMAGING WINDS THIS EVENING ALONG THE FRONT. COOLER DRIER AIR WILL QUICKLY EXPAND INTO THE OHIO VALLEY LATE TONIGHT BEHIND THE FRONT. OTHER THAN LOW CHANCES FOR SHOWERS ON SATURDAY...DRY CONDITIONS ARE EXPECTED UNTIL THE APPROACH OF A COLD FRONT TUESDAY AND WEDNESDAY BRING A RETURN THREAT FOR RAIN. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... ISSUED AT 948 PM EDT THU OCT 31 2013 VERY THIN LINE OF STORMS CONTINUES TO RACE ACROSS THE AREA. UNTIL RECENTLY IT APPEARED TO BE DOING VERY LITTLE...BUT WINDS HAVE KICKED UP AND SOME MINOR DAMAGE REPORTS BEGINNING TO FILTER IN. WILL CLEAR COUNTIES FROM THE WATCH AS THE LINE PASSES AS THIS WILL BE THE MAIN FOCUS FOR THE THREAT THROUGH THE REMAINDER OF THE EVENING. GOING FORECAST IN GOOD SHAPE AND FEW CHANGES REQUIRED. ISSUED AT 258 PM EDT THU OCT 31 2013 EVEN THOUGH WIND FIELDS WILL CONTINUE TO STRENGTHEN LATE THIS AFTERNOON AND EARLY EVENING AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES...THE LACK OF INSTABILITY THIS FAR NORTH WILL PUT A DAMPER ON CONVECTION DEVELOPING ALONG THE FRONT BY THIS EVENING. AS OF 3 PM EDT THIS AFTERNOON ON THE RADAR MOSAIC...THERE IS A CLEARLY DEVELOPED DRY SLOT ACROSS MUCH OF ERN IL AND ENCROACHING ON ERN INDIANA. THIS WAS EXPECTED PER EARLY GUIDANCE AND WE EXPECT PRECIPITATION TO BEGIN FILLING BACK IN AROUND 6-7 PM EDT THIS EVENING AS THE FRONT BEGINS TO MOVE ACROSS THE AREA. AS STATED EARLIER...AM HAVING SERIOUS DOUBTS AS TO THE SEVERE THREAT EVEN THOUGH SPC CONTINUES TO PLACE A LARGE AREA...INCLUDING THE ENTIRE CWA IN SLIGHT RISK. CERTAINLY CANNOT RULE OUT A FEW DAMAGING WINDS AND TO A LESSER EXTENT ISOLATED SPIN-UP TORNADOES...BUT THIS IS NOT LOOKING NEARLY AS IMPRESSIVE AS IT ONCE DID. BEST CHANCES FOR SEVERE WX LOOK ACROSS THE SOUTHERN CWA IF IT DEVELOPS. DRY SLOT PERIOD LOOKS TO END AROUND 6 PM THIS EVENING...WITH RAIN SHOWERS AND POSSIBLY THUNDERSTORMS FILLING BACK IN WITH THE FRONTAL PASSAGE BETWEEN THE HOURS OF 6 TO 10 PM. THIS WHEN A LINE OF POSSIBLE STRONG TO SEVERE STORMS COULD MOVE ACROSS THE AREA. THIS FRONT IS EXPECTED TO CLEAR MOST OF THE CWA BY MIDNIGHT WITH COOLER AND DRIER AIR QUICKLY FILTERING BACK INTO THE REGION. ON TEMPS...AGREE WITH PREVIOUS FORECAST...MOS GUIDANCE HAS BEEN TOO AGGRESSIVE WITH WARMTH THE LAST FEW DAYS AND LOOKS TO BE AGAIN FOR THE REST OF THIS AFTERNOON...EVEN WITH THE STRONGER SOUTHERLY FLOW. GENERALLY UNDERCUT MOS GUIDANCE BY A FEW DEGREES ACROSS THE BOARD WITH HIGHS GENERALLY HOLDING IN THE LOW 60S. LEANED CLOSER TO COOLER MAV TONIGHT AS CLEARING LATE WITH MUCH DRIER AIR SHOULD ENABLE TEMPS TO FALL INTO THE 40S OVER MOST OF THE FORECAST AREA. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 258 PM EDT THU OCT 31 2013 FORECAST CHALLENGES FOCUS ON PRECIP CHANCES SATURDAY AS AN UPPER LEVEL WAVE TRACKS THROUGH THE LOWER GREAT LAKES...OTHERWISE FORECAST APPEARS MUCH MORE QUIET THIS PERIOD. A BREEZY COOL DAY IS EXPECTED FRIDAY IN THE WAKE OF THE STRONG STORM SYSTEM. COULD SEE WIND GUSTS IN EXCESS OF 20-25MPH DURING THE AFTERNOON BEFORE THE GRADIENT RELAXES FRIDAY NIGHT. CLOUDS WILL GRADUALLY INCREASE DURING THE AFTERNOON AND EVENING AS AN UPPER LEVEL WAVE TRACKS QUICKLY OUT OF THE NORTHERN PLAINS. THIS FEATURE SET TO MOVE THROUGH THE LOWER GREAT LAKES LATE FRIDAY NIGHT AND SATURDAY. BULK OF THE DEEPER FORCING ALOFT WILL REMAIN NORTH OF THE FORECAST AREA...BUT PRESENCE OF HIGHER DIV Q VALUES DO SUPPORT A FEW LIGHT SHOWERS IMPACTING MAINLY THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA ON SATURDAY. WILL CONTINUE WITH LOW CHANCE POPS. CLOUDS WILL DIMINISH AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY ON SATURDAY NIGHT. IN THE WAKE OF THE FRONTAL PASSAGE FRIDAY NIGHT TEMPS MUCH COOLER THAN PAST FEW DAYS WITH HIGHS IN THE 50S AND LOWS IN THE 30S/40S THIS PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 258 PM EDT THU OCT 31 2013 THE EXTENDED PERIOD WILL START OUT DRY WITH RIDGING ALOFT. HOWEVER...THE RIDGE WILL START BREAKING DOWN ON MONDAY NIGHT AS A LOW PRESSURE SYSTEM CENTERED OVER MANITOBA PUSHES EAST. AT THE SURFACE...A LOW AND ASSOCIATED COLD FRONT WILL TRIGGER WIDESPREAD SHOWERS ALONG AND AHEAD OF THEM FROM TUESDAY THROUGH THURSDAY. AT THIS TIME...ENVIRONMENT DOES NOT LOOK CONDUCIVE TO THUNDERSTORM DEVELOPMENT...SO WILL ONLY GO WITH MENTION OF RAIN SHOWERS. TEMPS THROUGH THE PERIOD WILL START OUT AROUND NORMAL AND THEN FALL TO BELOW NORMAL BEHIND AFOREMENTIONED COLD FRONT. && .AVIATION /DISCUSSION FOR THE 010000Z TAF ISSUANCE/... ISSUED AT 645 PM EDT THU OCT 31 2013 VIGOROUS UPPER SYSTEM PRECEEDED BY A COLD FRONT WILL PIVOT EAST ACROSS THE TAF SITES THIS EVENING. THE FRONT SHOULD BE THROUGH NEAR OR EAST OF LAF AND HUF AT 00Z THIS EVENING AND NEAR IND AND BMG AT 02Z. WINDS WILL SHIFT FROM SOUTH TO SOUTHWEST AND THEN WEST AS THE FRONT PASSES. WINDS WILL BE NEAR 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY AND GRADUALLY DIMINISH TO NEAR 10 KNOTS WITH GUSTS TO NEAR 20 KNOTS OVERNIGHT. ANY CONVECTION INCLUDING SHOWERS COULD PRODUCE GUSTS TO 40 KNOTS OR MORE AT IND AND BMG PRIOR TO THE FRONTAL PASSAGE. WITH ONLY ISOLATED LIGHTNING STRIKES CURRENTLY ACROSS SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI...AND SUNSET COMING...WILL NOT INCLUDE ANY MENTION OF LIGHTNING IN THE TAFS...BUT IT CAN NOT BE COMPLETELY RULED OUT...ESPECIALLY AT IND AND BMG. RADAR TRENDS AND RAPID REFRESH REFLECTIVITY PROGS SUGGEST THE SHOWERS WILL HANG AROUND UNTIL THE UPPER TROUGH AXIS MOVES THROUGH LATE THIS EVENING. SO...WILL KEEP SHOWERS IN THROUGH 03Z AT LAF AND HUF AND 05Z AT IND AND BMG. SHOULD SEE SOME VFR AFTER THE TROUGH AXIS AS WELL AND SCATTERING AFTER 09Z. VFR WILL AGAIN BE ON THE INCREASE FROM NORTHWEST TO SOUTHEAST AFTER 17Z ON FRIDAY AHEAD OF ANOTHER UPPER TROUGH. THE GUSTS SHOULD FINALLY END WITH SUNSET TOMORROW EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....TDUD AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 31, 4:50 AM EDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 AM EDT THU OCT 31 2013 INZ021-028>031-035>049-051>057-060>065-067>072-011000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 450 AM EDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. HAZARDS: HEAVY RAINFALL...DAMAGING WINDS...LIGHTNING...ISOLATED TORNADOES. TIMING: HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING. THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES BETWEEN 5 PM AND 11 PM THIS EVENING. SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH THROUGHOUT THE DAY. DISCUSSION: RAIN WILL OVERSPREAD CENTRAL INDIANA THIS MORNING AND BECOME LOCALLY HEAVY THIS AFTERNOON AS LOW PRESSURE MOVING INTO THE GREAT LAKES STRENGTHENS. A SECONDARY LOW PRESSURE OVER THE SOUTHERN PLAINS WILL TRACK ALONG A COLD FRONT TOWARDS THE REGION THIS AFTERNOON...BRINGING THE THREAT FOR SEVERE WEATHER BY LATE DAY INTO THE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD WITH ISOLATED TORNADOES ALSO POSSIBLE THIS EVENING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 70. RAIN WILL END AS THE FRONT MOVES EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED. DISCUSSION: A COLD FRONT WILL TRACK INTO THE OHIO VALLEY BY THE MIDDLE OF NEXT WEEK...BRINGING THE NEXT OPPORTUNITY FOR WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Oct 31, 9:45 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST CASTLETON 39.90N 86.05W
10/31/2013 E65 MPH MARION IN TRAINED SPOTTER
HIGH WIND GUST... LARGE TREES BENDING HALFWAY OVER...
ELECTRICAL TRANSFORMERS BLOWING IN THE AREA
&&
MMBLocal storm report, Oct 31, 9:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 1 SE BROWNSBURG 39.83N 86.38W
10/31/2013 E60 MPH HENDRICKS IN TRAINED SPOTTER
NUMEROUS TREE BRANCHES FLYING THROUGH THE AIR AND
ACROSS ROADWAYS... NEAR ZERO VISIBILITY. NUMEROUS
ROADWAYS ALSO COMPLETELY COVERED IN WATER... SOME
IMPASSABLE.
&&
MMBLocal storm report, Oct 31, 9:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
952 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST 6 SW ELWOOD 40.21N 85.92W
10/31/2013 E45 MPH HAMILTON IN TRAINED SPOTTER
NO DAMAGE TO REPORT.
&&
MMBLocal storm report, Oct 31, 9:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST 3 E CARMEL 39.97N 86.05W
10/31/2013 E40 MPH HAMILTON IN AMATEUR RADIO
NO DAMAGE TO REPORT.
&&
MMBLocal storm report, Oct 31, 10:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST EDINBURGH 39.35N 85.97W
10/31/2013 E60 MPH JOHNSON IN FIRE DEPT/RESCUE
POWER OUTAGES REPORTED.
&&
NIELDLocal storm report, Oct 31, 10:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST GREENFIELD 39.79N 85.77W
10/31/2013 M65 MPH HANCOCK IN PUBLIC
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:13 PM EDT | Areal Flood Advisory | IND | Boone, Clay, Hamilton, Hendricks, Parke, Putnam | 6 hr |
| Oct 31, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 41 min |
| Oct 31, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Randolph | 53 min |
| Oct 31, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 4 more | 47 min |
| Oct 31, 9:47 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Madison | 43 min |
| Oct 31, 10:28 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 47 min |
| Oct 31, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 44 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.